Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i10.60
pages 56-63

Investigation of Solutions of Linear Problems of Euclidean Combinatorial Optimization on Permutations with Additional Restrictions. Part II

Oleg A. Yemets
Poltava University of Economics and Trade, Poltava
Natalya Yu. Ustian
Limited Partnership "SimCorp Ukraina", Poltava, Ukraine

Краткое описание

The fundamental system of solutions of the system of inequalities, that describes the permutable polyhedron with additional restrictions and properties of adjacent vertices of the permutation permutable, is studied.

ЛИТЕРАТУРА

  1. Yemets O.A., Ustian N.Yu., Investigation of solutions of linear problems of Euclidean combinatorial optimization on permutations with additional restrictions, Part I.

  2. Stoyan Yu.G., Yemets O.A., Theory and methods of Euclidean combinatorial optimization (in Ukrainian).

  3. Motzkin T.S., Raiffa H., Thompson G.L., Thrall R.M., The double description method, Sbornik perevodov "Matrichnyye igry", Ed. by N.N. Vorobiev (Russian translation).

  4. Chernikov S.N., Linear inequalities (in Russian).

  5. Burger E., Über homogene lineare Ungleichungssysteme.


Articles with similar content:

Decomposition of Parameters and Construction of State Identifiers of an n-Mass Elastic Electromechanical System
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Victor Yu. Arkadiev
Optimization on Arrangements: the Simplex Form of Polyhedron of Arrangements
Journal of Automation and Information Sciences, Vol.49, 2017, issue 12
Oleg A. Yemets, Alexandra O. Yemets, Ivan M. Polyakov
Parameter Estimation Algorithm of the Linear Regression with Bounded Noise in Measurements of All Variables
Journal of Automation and Information Sciences, Vol.45, 2013, issue 4
Sergey V. Siryk, Nikolay N. Salnikov
Sequential Decomposition in Problems of Optimization of Dynamic Processes with Models in Inclusions
Journal of Automation and Information Sciences, Vol.31, 1999, issue 12
Gennadiy M. Bakan
The Necessary Optimality Conditions for Continuous Problems of Set Partitioning in Terms of the Theory of Set Functions
Journal of Automation and Information Sciences, Vol.40, 2008, issue 12
Alexandra A. Zhiltsova, Elena M. Kiseleva